| Model Number |
1688TC/46 |
| Medical Device Problem Codes |
Failure to Capture (1081); Device Sensing Problem (2917)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/23/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient presented for a scheduled lead replacement procedure.The patient's right atrial (ra) lead was noted to exhibit poor atrial sensing and loss of capture.The ra lead was capped and replaced on (b)(6) 2026.The patient was in stable condition.
Additional Manufacturer Narrative
Further information was requested but not received.